Fundamental solutions, transition densities and the integration of Lie symmetries
- Academic Press Inc Elsevier Science
- Publication Type:
- Journal Article
- Journal Of Differential Equations, 2009, 246 (6), pp. 2538 - 2560
- Issue Date:
In this paper we present some new applications of Lie symmetry analysis to problems in stochastic calculus. The major focus is on using Lie symmetries of parabolic PDEs to obtain fundamental solutions and transition densities. The method we use relies upon the fact that Lie symmetries can be integrated with respect to the group parameter. We obtain new results which show that for PDEs with nontrivial Lie symmetry algebras, the Lie symmetries naturally yield Fourier and Laplace transforms of fundamental solutions, and we derive explicit formulas for such transforms in terms of the coefficients of the PDE.
Please use this identifier to cite or link to this item: